# SDR SWAA2021061675112

- Difficulty date: May 20, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 32,375 hours, 19,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT CARGO COMPARTMENT R/H TRANSITION ANGLE HAS NUT PLATE HOLE CORROSION STA. 727E+2'; RBL 22'. ; / FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2.;REMOVED AND REPLACED TRANSITION ANGLE FROM STA 727+4 TO STA 767 RBL 23 PER SRM 51-40-02.;REMOVED AND REPLACED TRANSITION ANGLE PER SRM 51-40-02.;C/W INSPECTION OF STEP 3
